# SDR UPS05444302

- Difficulty date: April 16, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 105,090 hours, 26,736 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV NOSE WHEEL WELL TOP PANEL FROM BS 300 TO 320 AT LBL 20 CRACK INDICATION FOUND AT FASTENER NR 8, 9, 14, 15 & 16.  CRACK LENGTH 5 INCHES.  CRACKED TOP PANEL REPAIRED AS PER HX RS R53-10-35292 & UPS EO B747-5310-22075-A.
